Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Cisplatin Problems was posted 03/31/2003 09:12 pm by John
E-mail Address:

Message Text
Had Cisplatin (and Etoposide)from May thru Sept 2002. Had 6 hour appts for infusions with plenty of fluids. The aftermath is currently: 1. Ringing in ears 2. Tingly hands and feet (more in feet),sometime stumble (peripheral neuropathy), numbness 3. Low hemoglobin (probably due to bone marrow impairment and kidney damage in production of erythopoientin?? (hormone to stimulate blood production)causing fatigue, listlessness, no stamina 4. Memory loss

and I can't remember what else (joke) but all in all doing ok Cisplatin is a heavy duty poison for some cancer cells ``` good that is just what I wanted.

Reply to this message | Return to Main Message List


Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am